Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a female patient who was vaccinated with a dose of GARDASIL concomitantly with a dose of MENACTRA and a dose of DTaP. Subsequently the patient developed knot at the injection site where she received DTaP. It was reported that the patient with a knot or "raised area" that was 1 and 1/2 inches long. At the time of the report, the patient''s outcome was unknown. Additional information has been requested. This is in follow-up to report (s) previously submitted on 2/14/2007. Initial and follow-up information has been received from a registered nurse concerning a 13 year old female who on 15-JAN-2006 was vaccinated, into the left deltoid, with a first dose of GARDASIL vaccine (lot #654389/0961F) concomitantly with a first dose of MENACTRA vaccine (lot #U1893AA) in the left deltoid and first dose of BOOSTRIX (lot #AC52B009AA) into the right deltoid. There were no concomitant medications. On 17-JAN-2007, the patient developed knot at the injection site where she received BOOSTRIX. It was reported that the patient presented with redness and a knot of "raised area" that was 1 and 1/2 inches long. Follow-up reported that the patient had mild erythema (no swelling) at the injection site of GARDASIL vaccine and MENACTRA. The patient was seen in the physician''s office on 17-JAN-2007. At the time of the follow-up report, the patient''s outcome was unknown. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166